# SDR FDEA201912283324

- Difficulty date: December 28, 2019
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 90,691 hours, 39,159 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA60463
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BULKHEAD IN NLG WHEEL WELL IS CRACKED.  REPAIRED NOSE LANDING GEAR WHEEL WELL UPPER LEFT SIDE WEB STA 490 IN REF TO MD-10 SRM 53-30-00 FIG   #6 VOL I
